MAUDE Adverse Event Report: CAREFUSION PRESSURE RATED EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION PRESSURE RATED EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number MPX5302-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that they use the extension set on laboring patients who are receiving pitocin to strengthen labor contractions during childbirth.The extension tubing set has been found to be leaking iv fluids or blood from the nac-y needle-free valve that is located 4 inches from the spin male luer lock.There was no report of patient harm.

Brand Name
PRESSURE RATED EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7774665
Report Number9616066-2018-01317
Device Sequence Number19085724
Product Code FPA
UDI-Device Identifier10885403237232
UDI-Public10885403237232
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Model NumberMPX5302-C
Device Catalogue NumberMPX5302-C
Device Lot Number18016670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1